# SDR YENA200635

- Difficulty date: April 19, 2006
- Submitted: April 20, 2006
- Operation: Air carrier
- Aircraft: N550JB
- Make and model: Airbus A320-232
- Aircraft serial: 1891
- Aircraft time: 14,770 hours, 5,194 cycles
- System (JASC): 2330 · Entertainment System
- Part: Video Display
- Part number: 50401100100
- Part serial: 0205054
- Condition: Odor
- Location: Seat 25b
- Part time: 14,770 hours, 5,194 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TV SCREEN 25B HAS AN ELECTRICAL ODOR.  REMOVED AND REPLACED VDU ON SEAT 25B.  OPS CHECK OK PER LTV-MM-23-39-00.  REMOVED AND REPLACED VDU ON SEAT 24B PRECAUTIONARY, OPS CHECK OK, PER LTV-MM 23-39-00.
